dentist-icon
Got Ulcer in mouth
Actually I started my braces plan a week before so right now I'm wearing breaces I got ulcer in between.. Is so painfull and burns like anything anyone can give me a solution... I'm very much in pain... Pls.!
111 Views v

Answers (4)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Kshitiz Rohilla
Oral Pathologist 11 yrs exp Faridabad

Free 3 day follow up

Chat Now

₹300 for 24 hrs

It is common to have ulcers in the first few weeks after placement of the braces due to friction between the metal and the mucosa of the lips and the cheek...... eventually the skin becomes slightly thicker in that area and this problem will subside..... please apply local anaesthetic gel like dologel CT for symptomatic relief till that time...... if any point on the bracket pinches your cheek you can use the relief wax provided by your orthodontist till the time you are able to reach the clinic..... Regards.....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Himani S Khandelwal
Dentist 10 yrs exp Noida

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Ask your dentist to apply wax over the brackets so that they do not irritate you. Till than apply any over the counter anaesthetic gel to get relief from pain.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harish B Nagesh
Orthodontist 17 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

It's common to have ulcers.you can apply dentogel.also go to your orthodontist to check if any parts of the appliance is loose in your mouth.you can also ask him for wax.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Lalit Saxena
Dentist 31 yrs exp Gwalior
It is quite a normal problem that appears after braces will take 5 to 7 days and every thing will be fine just apply Dologel and if pain simply take Paracetamol tab .Donot worry.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.